# SDR MALA100126

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 29,355 hours, 32,991 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY LIGHT IS INDICATING ON AND NOT SHOWING ARMED ON THE EMERGENCY LIGHTS.  RELAMPED F/A ARM/ON BUTTON.
